Editöre Mektup

Allopürinolün İndüklediği Dress Sendromu Olgusu

10.4274/tdd.1294

  • İjlal Erturan
  • Pınar Yüksel Başak

Turk J Dermatol 2013;7(2):100-102

Allopurinol induced DRESS syndrome is a life threatening serious drug reaction characterized by eosinophilia and systemic symptoms. We report here a case of a 65-year-old woman who developed maculopapular rash and systemic symptoms after two weeks treatment with allopurinol and was diagnosed as DRESS syndrome. The patient responded to administration of methylprednisolone with complete resolution of symptoms and improvement of laboratory abnormalities. According to the information obtained from the literature, metabolite excretion of allopurinol has slowed down in patients with advanced age and impaired renal functions. This is an important case in terms of caution against toxic drug reaction due to allopurinol treatment in elderly patients with renal dysfunction.

Anahtar Kelimeler: Allopürinol, ilaç toksisitesi, hipereozinofili